# SDR SWIA2021122163139

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280.00 CROSS BEAM - FORWARD ANGLE BETWEEN LBL9 Â€“ RBL9 IS CORRODED. (MARKED)   (C CHECK RO 12-19-21)   REMOVED AND REPLACED FWD ANGLE ASSY BETWEEN LBL9 - RBL9 AT FS280 CROSSBEAM REF DWG NO. CC670-33052 REV -G, CRJ700 SRM51-42-06-001-001-A01 REV 38 DATED JUL25/2020 AND SRM51-42-21-001-001-A01 REV 38 DATED JUL25/2020.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY(CL600-2C10) STRUCTURAL MAJOR REPAIR MXTRANS#23635088 JOB71025094 OP57.
